MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION FREESTYLE; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION FREESTYLE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number FR99525
Medical Device Problem Codes Calcified (1077); Insufficient Device Problem Information (3190); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 16 years and 2 months post implant of this aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was not reported.It was reported that during the evaluation, calcium could be seen in the proximal right coronary artery and in the sinotubular junction.No intervention or adverse patient effects were reported.
 
Event or Problem Description
Additional information received reported the reason for intervention as moderate regurgitation.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Section updated: b.5 g.6 h.2.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that reported subsequently, 2 months later, a transcatheter valve was implanted valve-in-valve.The reason for intervention was reported as aortic insufficiency.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Updated data: b.1: adv evnt/prod prob: b.2: outcome attributed to adverse event b.3: date of event: b.5: event description e.1: initial reporter h.6: coding.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
FREESTYLE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22073215
Report Number2025587-2025-03843
Device Sequence Number9501357
Product Code LWR
UDI-Device Identifier10681490265918
UDI-Public(01)10681490265918(17)130219(21)25N08B5511
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P970031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2013
Device Model NumberFR99525
Device Catalogue NumberFR99525
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer06/26/2025
07/09/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date07/09/2025
07/21/2025
Date Device Manufactured03/06/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age70 YR
Patient SexMale
Patient Weight101 KG